- -

On some classes of supersoluble groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


  • Estadisticas de Uso

On some classes of supersoluble groups

Show full item record

Ballester Bolinches, A.; Beidleman, JC.; Esteban Romero, R. (2007). On some classes of supersoluble groups. Journal of Algebra. 1(312). https://doi.org/10.1016/j.jalgebra.2006.07.035

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/19051

Files in this item

Item Metadata

Title: On some classes of supersoluble groups
Author: Ballester Bolinches, Adolfo Beidleman, James C. Esteban Romero, Ramón
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Issued date:
[EN] Finite groups G for which for every subgroup H and for all primes q dividing the index |G:H| there exists a subgroup K of G such that H is contained in K and |K:H|=q are called Y-groups. Groups in which subnormal ...[+]
Subjects: Finite group , Sylow subgroup , Permutability , Lagrange theorem
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Journal of Algebra. (issn: 0021-8693 )
DOI: 10.1016/j.jalgebra.2006.07.035
Publisher version: http://dx.doi.org/10.1016/j.jalgebra.2006.07.035
Project ID:
info:eu-repo/grantAgreement/MEC//MTM2004-08219-C02-02/ES/ESTRUCTURA NORMAL Y ARITMETICA DE LOS GRUPOS II/
Description: This paper has been published in Journal of Algebra, 312(1):445-454 (2007). Copyright 2007 by Elsevier. http://dx.doi.org/10.1016/j.jalgebra.2006.07.035
The first and the third authors have been supported by the Grant MTM2004-08219-C02-02 from MEC (Spain) and FEDER (European Union).
Type: Artículo
URL: http://dx.doi.org/10.1016/j.jalgebra.2006.07.035



This item appears in the following Collection(s)

Show full item record